# SDR CA031126010

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,643 hours
- Engine: Garrtt TFE7312
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Component: Pressurization
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

(CAN) IN CRUISE AT AN ALTITUDE IN EXCESS OF FL 40 AFTER ALTITUDE CHANGES DOWN AND UP IN EXCESS OF 1000 FEET THE PRESSURIZATION CONTROLLER FAILED TO  MAINTAIN CABIN PRESSURIZATION.  AN EMERGENCY DESCENT WAS INITIATED AND PASSENGER OXYGEN MASKS DEPLOYED. THE PRESSURIZATION CONTROL WAS ABLE TO BE RESET PRIOR TO LANDING. INVESTIGATION FOUND THAT THIS WAS A KNOWN PROBLEM WITH THIS AIRCRAFT AND WAS ADDRESSED BY AD WIRE 21-004. MFG HAS JUST LATELY RELEASED S/B 45-21-13 WHICH HAS BEEN INSTALLED IN THIS AIRCRAFT AND CONFIRMED TO HAVE CORRECTED THIS PROBLEM.
